# SDR SWIA200920991

- Difficulty date: February 6, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 14,559 hours, 12,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6752 - BURNED OUT BULB IN ENTRY WAY FLOOR LEVEL CABIN EMERGENCY LIGHT.  REPLACED FLOOD LIGHT ASSEMBLY.
